Have been on Cipro 500 mg twice daily, for over 3 months for pseudomonas infection, and during entire time had chills numerous times a day, which I attributed to my infection. I stopped taking Cipro 6 months ago but am continuing having chills at least once a day.
I deal with constant attacks of diverticulitis and haven been on Levaquin and the Cipro for over a month. As soon as I come off of it the chills start up..But I also noticed that at times I would have chills while taking both. So I don't know if my infection is just lingering/smouldering, or if the chills are a weird side effect of fluoroquinolones... :(
- Cipro Information for Consumers
- Cipro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cipro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jan 2010 • 1 answer
Itching all over my body. Could this be a reaction to cipro? Taken cipro many times with no problem?
Posted 16 Dec 2014 • 2 answers
Posted 25 Feb 2016 • 0 answers
Posted 1 Jun 2017 • 0 answers
In your opinion is 3 days long enough to wait after stopping tizanidine 4mg qd to start Cipro 500mg?
Posted 2 Nov 2017 • 0 answers